# SDR MASA2011012701807

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,944 hours, 37,978 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0321
- Condition: Leaking
- Location: Nr 2 Mlg
- Part time: 10,148 hours, 10,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 MLG BRAKE LEAKING.  MX REMOVED AND REPLACED NR 2 BRAKE ASSY.
